Free access
Issue
ESAIM: COCV
Volume 11, Number 3, July 2005
Page(s) 382 - 400
DOI http://dx.doi.org/10.1051/cocv:2005011
Published online 15 July 2005
  1. P.G. Ciarlet, Mathematical Elasticity, Vol. 1: Three-Dimensional Elasticity. Stud. Math. Appl., North-Holland, Amsterdam 20 (1988).
  2. S.C. Cowin and D.H. Hegedus, Bone remodeling I: theory of adaptive elasticity. J. Elasticity 6 (1976) 313–326. [CrossRef] [MathSciNet]
  3. S.C. Cowin and R.R. Nachlinger, Bone remodeling III: uniqueness and stability in adaptive elasticity theory. J. Elasticity 8 (1978) 285–295. [CrossRef] [MathSciNet]
  4. L.C. Evans, Partial Differential Equations. American Mathematical Society, Providence, Rhode Island (1998).
  5. I.N. Figueiredo and L. Trabucho, Asymptotic model of a nonlinear adaptive elastic rod. Math. Mech. Solids 9 (2004) 331–354. [CrossRef] [MathSciNet]
  6. A. Haraux, How to differentiate the projection on a convex set in Hilbert space. Some applications to variational inequalities. J. Math. Soc. Japan 29 (1977) 615–631. [CrossRef] [MathSciNet]
  7. D.H. Hegedus and S.C. Cowin, Bone remodeling II: small strain adaptive elasticity. J. Elasticity 6 (1976) 337–352. [CrossRef] [MathSciNet]
  8. F. Mignot, Contrôle dans les inéquations variationnelles elliptiques. J. Funct. Anal. 22 (1976) 130–185. [CrossRef]
  9. J. Monnier and L. Trabucho, An existence and uniqueness result in bone remodeling theory. Comput. Methods Appl. Mech. Engrg. 151 (1998) 539–544. [CrossRef] [MathSciNet]
  10. M. Pierre and J. Sokolowski, Differentiability of projection and applications, E. Casas Ed. Marcel Dekker, New York. Lect. Notes Pure Appl. Math. 174 (1996) 231–240.
  11. M. Rao and J. Sokolowski, Sensitivity analysis of unilateral problems in Formula and applications. Numer. Funct. Anal. Optim. 14 (1993) 125–143. [CrossRef] [MathSciNet]
  12. J. Sokolowski and J.-P. Zolesio, Introduction to Shape Optimization, Shape Sensitivity Analysis. Springer-Verlag, New York, Springer Ser. Comput. Math. 16 (1992).
  13. L. Trabucho and J.M. Viaño, Mathematical Modelling of Rods, P.G. Ciarlet and J.L Lions Eds. North-Holland, Amsterdam, Handb. Numer. Anal. 4 (1996) 487–974.
  14. T. Valent, Boundary Value Problems of Finite Elasticity. Springer Tracts Nat. Philos. 31 (1988).